Posted by Melissa
on April 17, 2000 at 17:53:34:
In Reply to: Re: Medication for Epilepsy and Phenobarbitol posted by Brian on September 12, 1999 at 18:53:23:
: I was looking and finally found somehting along the lines that I can find out what is going on with my son. He is 1 year old and has been having seizures since he was about 6 months, the Dr's havent found out the cause but recently have put him on Phenobarb, Now I dont know much about this drung but would like to know the major side effects, I dont get to see him but once or twice a month for three days and for as getting the info from the mother it is imposible, so any and all info would be greatly appriciated,
: Thank you in advance,
I don't know if this will help, but I'm in 11th grade and have been doing a project on anti-convulsants. I have had epilepsy for two years now, so my family knows what you are going through. So far, I've found that the major side effects of phenobarbitol are drowsiness, headache, depression, insomnia and high blood pressure. Please write back if this helped. Thank you.